# SDR A6WA201040070

- Difficulty date: December 17, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS INBD AND OTBD SEAT RAILS ARE WORN.  REMOVED AND REPLACED CO-PILOTS INBD AND OTBD SEAT TRACKS IAW SRM 51-42-21.
